# SDR MYWA110007

- Difficulty date: January 23, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 25,611 hours, 9,219 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  UPON TESTING OF B SIDE NR 2 ENGINE, FIRE LIGHT DOES NOT ILLUMINATE AND THE FAULT LIGHT IS ON.   REMOVED & REPLACED "B" SIDE ENGINE FIRE DETECTOR ON NR 2 ENGINE IAW AMM 26-11-01 AND OPERATIONAL TESTED OKAY IAW AMM 26-11-00.
